# SDR MEX2004054

- Difficulty date: February 11, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 815331
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED LT ENGINE FAN BLADE WITH DAMAGE.  DAMAGE WAS 4 INCHES DOWN OF THE BLADE ROOT ON THE ATTACH BORDER WITH /75 INCH LARGE AND .240 WIDE AN IT WAS BROKEN.  BOROSCOPIC INSPECTION WAS PERFORMED ON 6 AND 7 STAGES BEING ALL CORRECT.  BLADES SET WAS REPLACED IAW, ALL CORRECT.  (M)
